MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION I7 SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9734062
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable.A medtronic representative went to the site to test the equipment.Testing revealed that the power cord for the navigation interface unit (niu) was unplugged.The power cord was plugged in, and the issue resolved.The system passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a sacroiliac and thoracolumbar procedure.It was reported that pre-operatively, the system displayed "localizer not connected".The system was restarted four times without resolve.The site used a different navigation system to continue the case.There was no reported impact to patient outcome and there was no surgical delay.
 
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Additional information/review determined that the cause of the event was traced to the user.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.It was reported that there was no patient involved with the case.The system was booted in the morning with no patient presence.It was noted that the cause of the issue was that the niu control box was unplugged.The sites biomed was made aware and it was noted that the boom had been moved and the control box unplugged.The site used another navigation system for the case that occurred that day.

Brand Name
STEALTHSTATION I7 SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8290087
Report Number1723170-2019-00460
Device Sequence Number13941415
Product Code HAW
UDI-Device Identifier00613994665928
UDI-Public00613994665928
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734062
Device Catalogue Number9734062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1